Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 7, NWS New Orleans, LA

March 3, 2015East Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Mar 3, 2015, 11:23 AM CST for East Baton Rouge Parish, Louisiana. It took effect at Mar 3, 2015, 6:00 PM CST. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2015, 11:23 AM CST (17:23 UTC)
In effect from
Mar 3, 2015, 6:00 PM CST
Expired
Mar 4, 2015, 12:00 AM CST
In force
6 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County East Baton Rouge Parish, LA

The river

Written for the forecast point Comite River near Comite Joor Rd. (CMTL1). The gauge peaked at 19.99 ft at Mar 3, 2015, 10:00 PM CST.

actionminormoderate1015202503/0303/0403/05
Action stage
16 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07378000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WGUS44 KLIX 031723
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1123 AM CST TUE MAR 3 2015

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Louisiana... 

  Comite River At Comite Joor Rd AFFECTING East Baton Rouge Parish
  
  Amite River At Denham Springs AFFECTING East Baton Rouge and 
  Livingston Parishes
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.



Do not drive cars through flooded areas. Remember, two feet of 
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.



A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC033-040600-
/O.NEW.KLIX.FL.W.0007.150304T0000Z-150304T0600Z/
/CMTL1.1.ER.150304T0000Z.150304T0000Z.150304T0000Z.NO/
1123 AM CST TUE MAR 3 2015

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Comite River At Comite Joor Rd.
* from this evening to late tonight.
* At 11:00 AM Tuesday the stage was 18.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At 20.0 feet...High water will prevent recreational and 
  industrial activity from Louisiana Highway 64 downstream to the 
  Amite River junction. Farm animals and equipment should be moved to
  higher ground.

&&
 
LAT...LON 3058 9093 3058 9103 3049 9104 3050 9094

&&

LAT...LON 3058 9093 3058 9103 3049 9104 3050 9094




$$

LAC033-063-042323-
/O.NEW.KLIX.FL.W.0008.150304T1104Z-150305T1715Z/
/DENL1.1.ER.150304T1104Z.150305T0000Z.150305T1115Z.NO/
1123 AM CST TUE MAR 3 2015

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Amite River At Denham Springs.
* from late tonight to Thursday morning.
* At 10:00 AM Tuesday the stage was 25.0 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 30.0 feet by tomorrow evening.the river will fall 
  below flood stage by Thursday morning.
* Impact...At 30.0 feet...Flooding will begin in the westernmost parts
  of Denham Springs. River Road at the foot of Benton Lane will 
  flood.
* Impact...At 29.0 feet...Flooding will begin in the westernmost parts
  of Denham Springs.

&&
 
LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093

&&

LAT...LON 3050 9095 3049 9102 3044 9100 3045 9093




$$
1 follow-up statement
293 
WGUS84 KLIX 040259
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
858 PM CST TUE MAR 3 2015

...The flood warning has been cancelled for the following river in 
Louisiana...
 
The Comite River At Comite Joor Rd AFFECTING East Baton Rouge Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...


&&

LAC033-040328-
/O.CAN.KLIX.FL.W.0007.000000T0000Z-150304T0600Z/
/CMTL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
858 PM CST TUE MAR 3 2015

The Flood Warning has been cancelled for
  The Comite River At Comite Joor Rd.
* At 8:00 PM Tuesday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.9 feet. The 
  river is expected to continue falling with no flooding expected
  in the near future.


&&

LAT...LON 3058 9093 3058 9103 3049 9104 3050 9094




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 7:42 AM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 3, 7:42 AM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
742 AM CST TUE MAR 3 2015

...SOUNDING DISCUSSION...

THE SOUNDING THIS MORNING IS SATURATED TO 010 FT... WHICH IS
REPRESENTATIVE OF THE FOG LAYER IN PLACE REGION WIDE. MUCH DRIER
AIR IS PRESENT ALOFT ABOVE THE MARITIME LAYER. WINDS ARE SOUTHERLY
FROM THE SFC TO 800 MB THEN BECOME WESTERLY ABOVE. PEAK WIND IS 75
KTS AT 180 MB. PW IS ABOVE AVERAGE FOR THIS TIME OF YEAR AT 1.38 INCHES.

KRAUTMANN

&&

.PREV DISCUSSION... /ISSUED 459 AM CST TUE MAR 3 2015/

SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...

THERE ARE QUITE A FEW FORECAST ISSUES IN THE FIRST THREE DAYS OF
THE FORECAST. FIRST...DENSE FOG IS EXPECTED THIS MORNING AND
AGAIN TONIGHT INTO WEDNESDAY MORNING. SECOND...WHAT EFFECTS THE
FOG...THE MARINE LAYER...AND ANY ISOLATED TO SCATTERED SHOWERS
WILL HAVE ON HIGH TEMPERATURES TODAY AND TOMORROW.
THIRD...DETERMINING THE TIMING AND STRENGTH OF THE VERY STRONG
ARCTIC COLD FRONT THAT WILL ARRIVE WEDNESDAY NIGHT AND EARLY
THURSDAY MORNING...AND WHETHER LOW LEVEL TEMPERATURES WILL BE COLD
ENOUGH TO SUPPORT ANYTHING OTHER THAN RAIN BEFORE DRIER AIR
ARRIVES ON THURSDAY.

THE BASIC PATTERN THROUGH THE EARLY EVENING HOURS ON WEDNESDAY
WILL NOT CHANGE MUCH LOCALLY. A SURFACE RIDGE EXTENDING WEST FROM
HIGH PRESSURE OVER THE ATLANTIC OCEAN WILL MAINTAIN LIGHT TO
MODERATE SOUTHERLY WINDS ACROSS THE FORECAST AREA ALONG WITH WARM
AND MOIST FLOW OFF THE GULF OF MEXICO. DENSE FOG HAS BEEN PRETTY
MUCH WIDESPREAD SINCE JUST BEFORE MIDNIGHT ACROSS MOST OF THE
FORECAST AREA EXCEPT THE WARMER OFFSHORE COASTAL WATERS. THE DENSE
FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING...AND THIS
WILL LIKELY NEED TO BE EXTENDED BY AN HOUR OR TWO FOR SOME AREAS
OVER AND NEAR THE TIDAL LAKES AND COAST. REGARDING THE RAIN
CHANCES...THERE HAS NOT BEEN MUCH ON RADAR SINCE MIDNIGHT...SO
LITTLE IF ANY SHOWER ACTIVITY IS EXPECTED THROUGH THE EARLY
MORNING HOURS. AFTER SUNUP...A FEW SHOWERS SHOULD START TO DEVELOP
ACROSS THE MAINLY INLAND PORTIONS OF THE FORECAST AREA...AND SOME
BETTER RAIN CHANCES WILL EXIST FOR AREAS ALONG AND WEST OF I-55
AND LAKE PONTCHARTRAIN. THERE SHOULD BE JUST ENOUGH BREAKS IN
CLOUD COVER LATER THIS MORNING AND THIS AFTERNOON FOR TEMPERATURES
TO RESPOND WELL LIKE YESTERDAY...SO HAVE GONE PRETTY CLOSE TO THE
MAV HIGHS...EXCEPT SHAVED A COUPLE DEGREES OFF IN COASTAL AREAS
DUE TO THE SOUTHERLY WINDS COMING OFF THE PERSISTENTLY COOL NEAR
SHORE WATER.

TONIGHT AND TOMORROW SHOULD BE A REPEAT WITH WIDESPREAD DENSE FOG
DEVELOPING IN COASTAL AREAS AND OVER THE TIDAL LAKES AND
LOWER MISSISSIPPI RIVER DELTA EARLY IN THE EVENING AND THE MORE
INLAND AREAS BY LATE EVENING OR MIDNIGHT. ANY RAINFALL TONIGHT
SHOULD BE ISOLATED AND BRIEF...AND ALTHOUGH WINDS WILL BE SLIGHTLY
HIGHER THAN EARLY THIS MORNING...THEY ARE NOT EXPECTED TO BE
STRONG ENOUGH TO MIX OUT THE VERY LOW STRATUS AND FOG. AFTER THE
FOG LIFTS WEDNESDAY MORNING...TEMPERATURES ARE EXPECTED TO BE ON
THE WARM SIDE...FROM THE MID 70S TO AROUND 80. THERE COULD BE A
FEW MORE SHOWERS AND SOME THUNDERSTORMS AROUND IN SOME
AREAS...HOWEVER THE HIGHER LIKELY TO CATEGORICAL RAIN CHANCES
WILL BE NEAR AND BEHIND THE STRONG COLD FRONT THAT WILL ARRIVE
WEDNESDAY NIGHT.

THE MODELS HAVE TRENDED HIGHER WITH THE LOWS WEDNESDAY NIGHT...SO
THE CHANCE FOR FREEZING RAIN IS A BIT LOWER AS WELL...SO
CONFIDENCE REMAINS LOW. ALL THE MODELS INDICATE THE LOWEST
TEMPERATURES /IN THE LOWER 30S/ WILL OCCUR AFTER 6 AM AND LIKELY
IN THE 7 TO 9 AM PERIOD...SO HAVE ONLY MENTIONED A CHANCE OF RAIN
OR FREEZING RAIN IN THE 6 AM TO 10 AM PERIOD FOR THE SAME GENERAL
AREA AS BEFORE...BASICALLY ALONG AND NORTH OF A LINE FROM NEAR NEW
ROADS TO MCCOMB...AND HAVE ONLY INDICATED TRACE TO ONE HUNDREDTH
OF AN INCH OF ICE ACCUMULATION. EVEN WITH THE MODEL TRENDS...THE
CURRENT FORECAST IS ON THE COLDER SIDE OF THE OPERATIONAL AND
ENSEMBLE MOS GUIDANCE. BASED ON THIS...IMPACTS FROM ANY LIGHT
FREEZING RAIN APPEAR MINIMAL AT THIS TIME. THE CHANCE OF COLD RAIN
WILL BE ENDING DURING THE LATE MORNING ON THURSDAY ACROSS INLAND
AREAS...BUT LINGERING IN SOME COASTAL AREAS AND OFFSHORE THROUGH
THURSDAY NIGHT. TEMPERATURES WILL BE MUCH COLDER FOR HIGHS ON
THURSDAY...ONLY REACHING THE UPPER 30S AND 40S AND BRISK NORTH
WIND PRODUCING COLDER WIND CHILL TEMPERATURES. MODEL GUIDANCE IS
RATHER COLD ON THURSDAY NIGHT...BUT AGAIN NOT QUITE AS COLD AS
SOME PRIOR RUNS. HAVE BLENDED IN SOME OF THE COLDER ECMWF
TEMPERATURES WHICH BRINGS A LIGHT FREEZE TO A LARGE PART OF THE
FORECAST AREA EXCEPT THE SOUTHEAST LOUISIANA COAST AND AREAS SOUTH
OF LAKE PONTCHARTRAIN.

LONG TERM /FRIDAY THROUGH MONDAY NIGHT/...

AN ACTIVE SOUTHERN STREAM MAY BRING OUR NEXT DISTURBANCE AND
CHANCE OF RAIN AT SOME POINT OVER THE WEEKEND...BUT CONFIDENCE IS
LOW IN THE TIMING OF THIS AT THE MOMENT. OTHERWISE...FRIDAY WILL
REMAIN WELL BELOW NORMAL AND ON THE COLD SIDE WITH A BRISK NORTH
WIND. TEMPERATURES WILL THEN GRADUALLY RECOVER OVER THE WEEKEND
INTO EARLY NEXT WEEK...AND SHOULD FINALLY RETURN BACK CLOSER TO
THE SEASONAL NORMALS ON MONDAY.

22/TD

AVIATION...

WIDESPREAD FOG IS REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS
AT THE TERMINALS THIS MORNING. AS A RESULT...PREVAILING VLIFR
CONDITIONS WILL CONTINUE AT ALL OF THE TERMINALS THROUGH 15-16Z THIS
MORNING.  THE BOUNDARY LAYER WILL BEGIN TO SEE SOME INCREASED MIXING
AFTER 16Z...ALLOWING VISIBILITIES TO IMPROVE INTO MVFR RANGE...AND
THE CEILINGS TO RISE TO AROUND 1000 FEET.  CEILINGS SHOULD
EVENTUALLY RISE TO AROUND 1500 TO 2500 FEET AFTER 20Z...RESULTING IN
MVFR CONDITIONS AT ALL OF THE TERMINALS.  HOWEVER...CONDITIONS ARE
PRIMED FOR ANOTHER ROUND OF LOW CEILINGS AND REDUCED VISIBILITIES AT
ALL OF THE TERMINALS AFTER 03Z.  EXPECT TO SEE FOG BEGIN FORMING
AROUND 03Z AND GRADUALLY THICKEN BACK TO ONE QUARTER MILE OR LESS
AFTER 06Z.  CEILINGS WILL ALSO FALL BACK TO 200 FEET OR LESS AS THE
FOG INCREASES.  32

MARINE...

ONSHORE FLOW OF 10 TO 15 KNOTS ON THE WESTERN PERIPHERY OF A SURFACE
RIDGE WILL CONTINUE THROUGH TONIGHT.  WINDS WILL INCREASE INTO
EXERCISE CAUTION RANGE OVER THE WATERS BEYOND 20 NAUTICAL MILES
TOMORROW AFTERNOON AS THE PRESSURE GRADIENT INCREASES IN RESPONSE TO
AN APPROACHING AREA OF LOW PRESSURE AND COLD FRONT. THIS ONSHORE
FLOW HAS ALLOWED FOR DENSE ADVECTION FOG TO FORM OVER THE COOLER
NEARSHORE WATERS...SOUNDS...AND TIDAL LAKES THIS MORNING.  THE DENSE
FOG SHOULD LINGER THROUGH LATE MORNING BEFORE LIFTING.
UNFORTUNATELY...ANOTHER ROUND OF DENSE FOG IS EXPECTED FOR TONIGHT
AS THE ONSHORE FLOW CONTINUES.

A STRONG COLD FRONT WILL SWEEP THROUGH THE WATERS WEDNESDAY NIGHT
INTO EARLY THURSDAY...RESULTING IN A PERIOD OF STRONG OFFSHORE WINDS
OF 25 TO 30 KNOTS AND SEAS OF 6 TO 9 FEET IN THE OPEN GULF WATERS.
THESE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH THURSDAY
NIGHT.  AS THE SURFACE HIGH SETTLES OVER THE DEEP SOUTH ON
FRIDAY...GRADIENT FLOW WILL EASE BACK INTO EXERCISE CAUTION RANGE OF
15 TO 20 KNOTS.  A GENERAL NORTHEAST WIND OF AROUND 15 KNOTS WILL
REMAIN IN PLACE THROUGH THE WEEKEND AS A SURFACE HIGH REMAINS
PARKED OVER THE DEEP SOUTH AND THE PRESSURE GRADIENT OVER THE GULF
REMAINS FAIRLY CONSTANT. SEAS WILL RANGE FROM 3 TO 6 FEET IN THE
OPEN GULF WATERS DURING THIS PERIOD. 32

DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             DENSE FOG THREAT THIS MORNING AND TONIGHT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  63  78  32 /  40  20  40  80
BTR  78  65  80  34 /  40  20  40  70
ASD  74  59  77  41 /  20  20  30  60
MSY  77  63  80  44 /  30  20  30  60
GPT  71  59  75  46 /  20  20  30  60
PQL  72  57  76  47 /  20  20  30  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
     FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
     WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
     PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
     AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.

MS...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...DENSE FOG ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
     FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
     WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
     PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
     AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Mar 3, 11:05 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1105 AM CST TUE MAR 3 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-040515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1105 AM CST TUE MAR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DENSE FOG IS EXPECTED TO REDEVELOP THIS EVENING AND PERSIST
THROUGH THE NIGHT OVER ALL OF SOUTHEAST LOUISIANA...SOUTHWEST AND
COASTAL MISSISSIPPI...AND THE ADJACENT NEAR SHORE
WATERS...SOUNDS...AND TIDAL LAKES. AREAS OF DENSE FOG WILL REDUCE
THE VISIBILITY TO ONE QUARTER MILE OR LESS AT TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AREAS OF DENSE FOG WILL PREVAIL UNTIL MID MORNING WEDNESDAY
ACROSS SOUTHEAST LOUISIANA...SOUTHWEST AND COASTAL MISSISSIPPI
AND THE ADJACENT NEAR SHORE COASTAL WATERS...SOUNDS AND TIDAL
LAKES.

A STRONG COLD FRONT WILL BRING COLD AIR BACK TO THE AREA FOR THE
END OF THE WORK WEEK. SOME WINTER PRECIPITATION IN THE FORM OF
FREEZING RAIN WILL BE POSSIBLE LATE WEDNESDAY NIGHT AND EARLY
THURSDAY ACROSS SOUTHWEST MISSISSIPPI AND PORTIONS OF THE
ADJACENT PARISHES OF SOUTHEAST LOUISIANA. THOSE WITH INTERESTS IN
THESE AREAS DURING THIS TIME FRAME SHOULD CLOSELY MONITOR WEATHER
CONDITIONS OVER THE NEXT FEW DAYS.

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP THURSDAY AND PERSIST
INTO EARLY FRIDAY AS STRONG OFFSHORE FLOW DEVELOPS AFTER THE
PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 11:23 AM CSTRiver Flood WarningLIXEast Baton Rouge, Livingston48 hr
Mar 3, 11:26 AM CSTRiver Flood WarningLIXTangipahoa62 hr
Mar 3, 4:04 PM CSTDense Fog AdvisoryLIXAssumption, East Baton Rouge, Iberville, Saint Bernard, Saint James, Saint John the Baptist and 1 more17 hr
Mar 3, 4:07 PM CSTMarine Dense Fog AdvisoryLIX17 hr

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.